MAUDE Adverse Event Report: GYRUS ACMI, INC. 550 MICRON TFL SINGLE USE FIBER

GYRUS ACMI, INC. 550 MICRON TFL SINGLE USE FIBER
Model Number TFL-FBX550S
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a therapeutic bladder stone procedure, the 550 micron tfl single use fiber caught fire.The fire was extinguished, and the procedure was completed with a backup device.The customer reported that a laser device was used in the procedure, that oxygen was likely used by the anesthesia provider at the time of the event, and the presumed cause of the fire was a defective laser fiber.There was no patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated field(s): d4, d9, g4, h2, h3, h6, h11.The device was returned to olympus for inspection, and the reported failure was confirmed.Based on the results of the investigation, the most probable cause of the complaint is cause traced to component failure.Olympus will continue to monitor field performance for this device.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
No additional information received from customer.

Brand Name
550 MICRON TFL SINGLE USE FIBER
Common Device Name
550 MICRON TFL SINGLE USE FIBER
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22521079
Report Number3011050570-2025-00736
Device Sequence Number20821111
Product Code GEX
UDI-Device Identifier00821925044043
UDI-Public00821925044043
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K242191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX550S
Device Lot NumberKR403634
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown